| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device would not power up.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5.Evaluation: the complainant was contacted for return of the device.The device has not been returned for evaluation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device would intermittently not power up.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.